The evolution of labile traits in sex- and age-structured populations

Childs, D.Z., Sheldon, B.C. and Rees, M. (2016) The evolution of labile traits in sex- and age-structured populations. Journal of Animal Ecology, 85 (2). pp. 329-342. ISSN 0021-8790



Copyright, Publisher and Additional Information: © 2016 The Authors Journal of Animal Ecology published by John Wiley & Sons Ltd on behalf of British Ecological Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Keywords: integral projection model; labile trait; ontogeny; Parus major; plasticity; Price equation; quantitative trait; quantitative genetics; selection analysis
  • Accepted: 26 November 2015
  • Published (online): 22 February 2016
  • Published: March 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 21 Jul 2016 08:51
Last Modified: 21 Jul 2016 08:51
Published Version:
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number:

Share / Export